Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 39, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 21, 2010, 1:35 PM CDT for Crawford County, Lawrence County, Illinois. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2010, 1:35 PM CDT (18:35 UTC)
- Expired
- May 21, 2010, 2:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, IL, Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 69 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 1:50 PM CDT | TSTM WND DMG | 2 S Chauncey, IL | TREES DOWN AND HEAVY RAIN |
| May 21, 2:04 PM CDT | HAIL 1 | 2 E Birds, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
122
WUUS53 KILX 211835
SVRILX
ILC033-101-211915-
/O.NEW.KILX.SV.W.0039.100521T1835Z-100521T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
135 PM CDT FRI MAY 21 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
NORTHERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 215 PM CDT.
* AT 133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SUMNER...OR 11 MILES EAST OF OLNEY...AND MOVING NORTHEAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
CHAUNCEY...BIRDS...NEW HEBRON...FLAT ROCK...PALESTINE...PETROLIA...
PINKSTAFF AND CRAWFORD COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3870 8792 3883 8792 3907 8759 3906 8758
3900 8758 3896 8753 3893 8753 3886 8755
3885 8753 3883 8753 3879 8751
TIME...MOT...LOC 1835Z 234DEG 24KT 3877 8788
WIND...HAIL 60MPH 1.00IN
$$
MILLER2 follow-up statements
249
WWUS53 KILX 211903
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
203 PM CDT FRI MAY 21 2010
ILC033-101-211915-
/O.CON.KILX.SV.W.0039.000000T0000Z-100521T1915Z/
LAWRENCE IL-CRAWFORD IL-
203 PM CDT FRI MAY 21 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CRAWFORD AND NORTHEASTERN LAWRENCE COUNTIES UNTIL 215 PM CDT...
AT 201 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BIRDS...OR 7 MILES NORTH OF LAWRENCEVILLE...MOVING EAST AT 25 MPH.
IN ADDITION...AT 150 PM CDT STRONG WINDS DOWNED TREES ABOUT 2 MILES
SOUTH OF CHAUNCEY WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN CRAWFORD AND
NORTHEASTERN LAWRENCE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3874 8774 3887 8773 3896 8753 3893 8753
3886 8755 3885 8753 3883 8753 3879 8751
TIME...MOT...LOC 1903Z 253DEG 23KT 3883 8766
WIND...HAIL 60MPH 1.00IN
$$
MILLER030
WWUS53 KILX 211916
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
216 PM CDT FRI MAY 21 2010
ILC033-101-211926-
/O.EXP.KILX.SV.W.0039.000000T0000Z-100521T1915Z/
LAWRENCE IL-CRAWFORD IL-
216 PM CDT FRI MAY 21 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD AND
NORTHEASTERN LAWRENCE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3874 8774 3887 8773 3896 8753 3893 8753
3886 8755 3885 8753 3883 8753 3879 8751
TIME...MOT...LOC 1903Z 253DEG 23KT 3883 8766
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 12:15 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 21, 12:15 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1215 PM CDT FRI MAY 21 2010 .DISCUSSION... ISSUED 1030 AM CDT FRI MAY 21 2010 VERTICALLY STACKED LOW PRESSURE NOW LOCATED NEAR RUSHVILLE AND IS MOVING SLOWLY EASTWARD. OBJECTIVE ANALYSES SHOW INSTABILITY AXIS TO THE EAST OF THE LOW EXTENDING FROM SPRINGFIELD SOUTHWARD INTO SOUTHERN ILLINOIS...WITH MUCAPES 500-1000 J/KG. EXTENSIVE CLOUD COVER IS RESTRICTING INSOLATION AND FURTHER DESTABILIZATION. HOWEVER...MID LVL COOL POOL ASSOCIATED WITH UPPER LOW AND DEEP CYCLONIC FLOW MAY PROVIDE JUST ENOUGH SUPPORT FOR ISOLATED SEVERE STORMS OVER EASTERN ILLINOIS THIS AFTERNOON. EXPECT MARGINALLY SEVERE HAIL AND POSSIBLY AN ISOLATED TORNADO DURING A NARROW WINDOW OF OPPORTUNITY BEFORE STORMS MOVE INTO INDIANA. ELSEWHERE...SCATTERED SHOWERS AND ISOLATED STORMS WILL CONTINUE TO DEVELOP FROM TIME TO TIME ALMOST ANYWHERE WITHIN THE UNCAPPED AIRMASS. HIGHEST COVERAGE OF PRECIPITATION HAS BEEN ASSOCIATED WITH VORT LOBE NOW MOVING INTO INDIANA. A WEAKER SHORTWAVE IS NOW ENTERING WESTERN ILLINOIS ON THE SOUTHERN PERIPHERY OF THE UPPER LOW AND THIS FEATURE MAY PROMOTE AN UPSWING IN SHOWERS LATER THIS MORNING AND AFTERNOON BEFORE SURFACE TROUGH MOVES EASTWARD BRINGING WEAK SYNOPTIC-SCALE SUBSIDENCE. THE EARLY MORNING FORECAST PACKAGE CAPTURES THIS SCENERIO AND ANY UPCOMING UPDATES WILL BE MINOR. 04 && .AVIATION... ISSUED 1217 PM CDT FRI MAY 21 2010 SFC/UPR STACKED LOW JUST W PIA WL MOVE EWD INTO IND 00Z-03Z. DEEP CYCLONIC FLOW AND MSTR ARE PROVIDING MOSTLY VFR/MVFR CLDS OVR THE AREA ALG WITH SCT CNVCTN. THE STRONGEST/MOST NUMRS STMS WIL BE JUST E OF CMI...WITH THE CNTL IL TAF SITES WITHIN THE MORE WIDELY SCT ACTVTY. WL HV VCTS FOR THE TERMINALS THIS AFTN WITH A TEMPO FOR THUNDER AT CMI. CDFNT EXTDG S OF SFC LOW WL SWEEP THRU THE ENTIRE AREA BY 23Z...TURNING WNDS TO WLY AND BRINGING A TEMPORARY PD OF WRAP-AROUND LOW CLDS. THE CLDS SHOULD MOVE E OF THE AREA BEFORE 06Z...HOWEVER RESIDUAL LOW LEVEL MSTR WILL COMBINE WITH LGT WNDS AND RADIATIONAL COOLING TO PRODUCE AREAS OF FOG. VSBYS MAY GO BELOW A MILE AT PIA/BMI/CMI 08Z-12Z...WITH 2 MI OR SO FOR SPI/DEC. THE FOG WL DIMINISH BY 15Z SAT. 04 && .PREV DISCUSSION... ISSUED 330 AM CDT FRI MAY 21 2010 00Z SHORT RANGE MODELS ARE IN FAIR AGREEMENT INTO THIS WEEKEND. ONE MORE DAY OF SHOWERS AND A FEW THUNDERSTORMS TODAY AS LOW PRESSURE OVER NORTHERN MO MOVES INTO NORTHERN IL BY SUNSET PULLING A COLD FRONT EAST ACROSS IL TODAY. A DRIER/SUNNIER AND MUCH WARMER SUMMERLIKE PATTERN TAKES SHAPE THIS WEEKEND THROUGH NEXT WORK WEEK WITH THE WARMEST STRETCH OF WEATHER EXPECTED SO FAR THIS SEASON. SHORT TERM...TODAY THROUGH MONDAY NIGHT. JUST A FEW SPOTTY LIGHT SHOWERS AND DRIZZLE OVER CENTRAL/SE IL MOST OF THE NIGHT. MAIN AREA OF SHOWERS HAS LIFTED NE OF CENTRAL IL INTO SE WI...FAR NE IL...SOUTHERN LAKE MI AND NE INDIANA. A BAND OF SHOWERS EXTENDED FROM SE IA INTO NE MO...SW WILL WITH A FEW THUNDERSTORMS EAST AND SOUTH OF ST LOUIS...AND MOVING INTO SW IL. EARLY MORNING SURFACE MAP SHOWS 1008 MB LOW PRESSURE OVER NORTHERN MO WITH ITS COLD FRONT THROUGH CENTRAL MO INTO NW AR AND NORTH TX. ITS WARM FRONT WAS OVER FAR SOUTHERN IL INTO SW KY AND MIDDLE TN. ALOFT A 566 DM 500 MB LOW WAS SPINNING NEAR THE IA/MO BORDER. LOW CLOUDS KEEPING TEMPS NEARLY STEADY EARLY THIS MORNING IN CENTRAL/SE IL WITH READINGS IN LOWER 60S AND MOIST DEWPOINTS IN THE UPPER 50S TO AROUND 60F. SE WINDS ARE LESS THAN 10 MPH. MODELS MOVE LOW PRESSURE NE FROM NORTHERN MO INTO NORTHERN IL BY 00Z/7 PM WHILE BRING THE COLD FRONT EAST ACROSS IL. STRONG NEGATIVE TITLED UPPER LEVEL TROF MOVES EAST FROM IA/MO ACROSS IL TOWARD INDIANA BY SUNSET. THIS TO KEEP HIGH CHANCES OF SHOWERS TODAY ESPECIALLY OVER NORTHERN AND EASTERN AREAS. BEST CHANCES OF A FEW THUNDERSTORMS WILL BE SE OF I-55. SPC HAS SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON IN FAR EASTERN IL (EAST OF I-57) INTO INDIANA. CAPES PEAK FROM 1000-1400 J/KG EAST OF I-57 THIS AFTERNOON WITH HIGHEST CAPES/INSTABILITY ALONG AND EAST OF THE WABASH RIVER. AREAS FROM DANVILLE TO OLNEY EAST HAVE 15% RISK OF HAIL AND GUSTY WINDS THIS AFTERNOON. WIND SHEAR IS FAIRLY WEAK SO JUST 2% RISK OF TORNADOES. PRECIPITABLE WATER VALUES PEAK FROM 1.25 TO 1.5 INCHES TODAY SO SHOWERS COULD PRODUCE LOCALLY HEAVY RAINS IN EASTERN IL. HAVE BETWEEN A QUARTER AND HALF INCH OF ADDITIONAL RAIN EXPECTED BY EARLY EVENING WITH ISOLATED TO SCATTERED SHOWERS LINGERING IN EASTERN IL THIS EVENING MAINLY BEFORE 9 PM. LEANED ON THE COOL SIDE OF GUIDANCE FOR HIGHS TODAY RANGING FROM THE UPPER 60S TO NEAR 70F FROM I-55 NW TO THE MID 70S IN FAR SE IL NEAR THE WABASH RIVER. MODELS TRENDING A BIT QUICKER EXITING THE UPPER LEVEL TROF EAST ACROSS THE OHIO VALLEY TONIGHT WITH CLEARING COMING IN A BIT QUICKER AS WELL WITH LIGHT WEST WINDS. THIS SHOULD ALLOW PATCHY FOG TO DEVELOP OVERNIGHT OVER CENTRAL IL AS TEMPS COOL TOWARD DEWPOINTS IN THE MID TO UPPER 50S. SAT LOOKS LIKE A NICE DAY AS STRONG UPPER LEVEL RIDGE BUILDS INTO THE MS VALLEY SAT BRINGING MOSTLY SUNNY SKIES AND START OF A WARMER UP. HIGHS IN THE LOWER 80S MOST AREAS WITH EAST CENTRAL IL NEAR 80F. LOWS SAT NIGHT IN THE LOW TO MID 60S. EVEN WARMER ON SUNDAY AND MONDAY AS 850 MB TEMPS ELEVATE BETWEEN 18-20C AND 925 MB TEMPS AROUND 25C. HAVE HIGHS IN THE UPPER 80S TO NEAR 90F. CURULE SHOWS FEW TO SCATTERED CUMULUS CLOUDS SUNDAY AFTERNOON MAINLY IN EASTERN IL EAST OF I-57. LONG TERM...TUESDAY THROUGH FRIDAY. STRONG UPPER LEVEL RIDGE ANCHORED OVER THE GREAT LAKES INCLUDING IL WHICH RETROGRADES WESTWARD INTO THE GREAT PLAINS LATE NEXT WEEK. EXPECT ABOVE NORMAL TEMPERATURES TO CONTINUE THROUGH FRIDAY WITH HIGHS IN THE MID TO UPPER 80S AND GENERALLY DRY CONDITIONS WITH PARTLY TO MOSTLY SUNNY SKIES. COULD BE VERY ISOLATED THUNDERSTORMS DURING THE AFTERNOON HOURS FROM DAYTIME HEATING/INSTABILITY BUT MOST AREAS SHOULD REMAIN DRY NEXT WORK WEEK. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 21, 10:44 AM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1044 AM CDT FRI MAY 21 2010 ILZ045-046-055>057-062-063-067-068-072-073-221100- CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-JASPER- LAWRENCE-RICHLAND-VERMILION- 1044 AM CDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BEGINNING AROUND MIDDAY ALONG AND TO THE EAST OF INTERSTATE 57. THE MAIN THREATS WILL BE LARGE HAIL...AND PERHAPS AN ISOLATED WEAK TORNADO. A LOW PRESSURE AREA IS LOCATED OVER WESTERN ILLINOIS WITH A COLD FRONT EXTENDING SOUTHWARD BASICALLY ALONG THE MISSISSIPPI RIVER. THE STORMS WILL DEVELOP AHEAD OF THIS FRONT AROUND MIDDAY...WITH THE STORMS THEN MOVING INTO INDIANA BEFORE EVENING. THE OVERALL SEVERE WEATHER THREAT WILL END WITH THE COLD FRONTAL PASSAGE LATER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM MIDDAY INTO THE AFTERNOON HOURS. ILZ071-221100- CLAY- 1044 AM CDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREATS WILL BE LARGE HAIL...AND PERHAPS AN ISOLATED WEAK TORNADO. A LOW PRESSURE AREA IS LOCATED OVER WESTERN ILLINOIS WITH A COLD FRONT EXTENDING SOUTHWARD BASICALLY ALONG THE MISSISSIPPI RIVER. THE STORMS WILL DEVELOP AHEAD OF THIS FRONT AROUND MIDDAY...WITH THE STORMS THEN MOVING INTO INDIANA BEFORE EVENING. THE OVERALL SEVERE WEATHER THREAT WILL END WITH THE COLD FRONTAL PASSAGE AROUND 6 PM. THE LITTLE WABASH RIVER AT CLAY CITY IS EXPECTED TO FALL BELOW FLOOD STAGE TOMORROW AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM MIDDAY INTO THE AFTERNOON HOURS. ILZ029-036-037-040-041-047-049-050-221100- CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL- 1044 AM CDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON AS A COLD FRONT PASSES THROUGH THE AREA. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. THE ILLINOIS RIVER FROM PEORIA DOWNSTREAM WILL REMAIN IN FLOOD FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027-028-030-031-038-042>044-048-051>054-061-066-221100- CHRISTIAN-DE WITT-EFFINGHAM-KNOX-LOGAN-MACON-MARSHALL-MCLEAN- MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-STARK-WOODFORD- 1044 AM CDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH MID AFTERNOON AS A COLD FRONT PASSES THROUGH THE AREA. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. CHURCHILL
In the hours before
Local storm report, May 21, 12:38 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1238 PM CDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TORNADO 1 S HUME 39.78N 87.87W
05/21/2010 EDGAR IL PUBLIC
PUBLIC REPORT OF BRIEF TOUCHDOWN. NO DAMAGE REPORTED.
1224 PM TORNADO 1 W METCALF 39.80N 87.83W
05/21/2010 EDGAR IL PUBLIC
PUBLIC REPORT OF BRIEF TOUCHDOWN. NO DAMAGE REPORTED.
&&
JRPLocal storm report, May 21, 12:47 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1247 PM CDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TORNADO 5 NE METCALF 39.85N 87.74W
05/21/2010 EDGAR IL PUBLIC
PUBLIC REPORT OF BRIEF TOUCHDOWN. NO DAMAGE REPORTED.
&&
JRPLocal storm report, May 21, 1:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
123 PM CDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HEAVY RAIN MARTINSVILLE 39.34N 87.88W
05/21/2010 M1.96 INCH CLARK IL MESONET
STORM TOTAL MEASURED OVER A 1 HOUR AND 15 MINUTE TIME
FRAME.
0120 PM HAIL MARSHALL 39.40N 87.69W
05/21/2010 M1.00 INCH CLARK IL TRAINED SPOTTER
&&
JRPLocal storm report, May 21, 1:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
129 PM CDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM HAIL MARSHALL 39.40N 87.69W
05/21/2010 M0.88 INCH CLARK IL PUBLIC
0122 PM HAIL 2 SW MARSHALL 39.38N 87.72W
05/21/2010 M1.75 INCH CLARK IL PUBLIC
&&
JRPLocal storm report, May 21, 1:34 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
134 PM CDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM HAIL 4 SSW MARSHALL 39.34N 87.72W
05/21/2010 M0.88 INCH CLARK IL PUBLIC
DIME TO NICKEL SIZE
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 10:52 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 20 hr |
| May 21, 12:23 PM CDT | Tornado Warning | ILX | Edgar, Vermilion | 37 min |
| May 21, 12:44 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 46 min |
| May 21, 1:14 PM CDT | Tornado Warning | ILX | Clark | 31 min |
| May 21, 1:42 PM CDT | Flash Flood Warning | ILX | Clark | 4 hr |
| May 21, 1:50 PM CDT | Flash Flood Warning | ILX | Edgar, Vermilion | 6 hr |
| May 21, 2:09 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.